MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH LPS/LPS-FLEX; PROSTHESIS KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH LPS/LPS-FLEX; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: india.Device evaluated by mfr: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the device did not fit to mating component.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows that the dovetail feature is compressed on one side and flared on the other side.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause is attributed to use error.The contact was sent the investigation results.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE USE WITH LPS/LPS-FLEX
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15508837
Report Number0001822565-2022-02819
Device Sequence Number14763121
Product Code JWH
UDI-Device Identifier00889024211025
UDI-Public(01)00889024211025(17)251006(10)64817656
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2025
Device Model NumberN/A
Device Catalogue Number00596203012
Device Lot Number64817656
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown